# SDR CHQA200600030

- Difficulty date: February 28, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N282SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145409
- Aircraft time: 12,881 hours, 10,373 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRSTAIR EMERGENCY LIGHT CONNECTION (BLUE RUBBER ONE) HAS A BROKEN WIRE.  REPAIRED AIRSTAIRS LIGHT WIRE IAW EMB 145 MM 20-21-00.  OPS CHECK GOOD AT THIS TIME.
